# SDR SIMA20250116001

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 38,680 hours, 28,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STICKING ON VENT FLAP CLOSURE AND WHEN OPENING FROM THE OUTSIDE. LUBED MAIN PAX DOOR MAN ACTUATING ARM LINKAGE AND VENT FLAP LINKAGE. OPS CHECKED MAIN DOOR IAW AMM52-11-00. OPS CHECK GOOD
